# SDR SWIA202157837

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 552
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SEGMENT IS CORRODED AT APPROX. F.S.552     (C-CHECK RO 4/25/2021)    REMOVED CORRODED SECTION OF SEAT TRACK R/H FS547 - FS559+80.  CORROSION FOUND TO BE OUT OF LIMITS.  INSTALLED NEW FABRICATED SEAT TRACK IAW CRJ200 SRM 51-21-06, 53-41-49, AMM 53-01-11-400-802.  REFER TO CAMP 22341228 FOR FABRICATION.
